My mom is about 65 years old and she is diabetic since 2005.
Intially she suffered from complications related to SLE in 2003 and was administered on a dosage of steroids to suppress the effects of SLE(lupus - auto immune disease).
doctors had warned though this steroid will prevent SLE symptoms it might be the cause of diabetes and other complications as she has to be on steroids lifelong.
she was also advised to gradually reduce the dosage of steroid until the point where she would feel reducing the dosage further would bring the SLE symptoms back.
Now after 12 years she is having issues with blood sugar level where the max blood sugar level after food is around 350 and min i.e fasting is coming down to 70.
she was advised by endocrinologist to take injectable Insulin - Humalog thrice a day with units such as 16-12-10.
few days back she started having frequent loose motions,loss of appetite,indigestion , weight loss & watery bowels which is not under control even after having antibiotics,digestive enzyme syrups,antacids.
please let me now in case you or any one you know has come across this kind of symptoms which re similar to gastroparesis .